advertisement
Question
Posted by: B | 2011/03/09

Back pain

Dear Dr Bets

I one day a while ago suddenly had severe left upper abdominal pain that lasted for about 8 hours and then went away. After that I had this dull ache in my abdoman - left upper and it pulls through to my back in line with where the pain is in my front. It is about a 4/10 discomfort most days. My gp sent me for a gastroscopy and a scan. It showed some stomach lining iritation and a 38cm (but I think it must be a typo) sliding hernia. My pancreas was carefully checked, and the gastroineroligist (sp) put me on a PPI (40mg) a day. This has been since oct. Some days I have no pain, but I am experiencing the pain every day now again for a while. The back pain is really the worst. I am only about 10kg overweight. (I am tall and pear shaped). I exersize 3 x week for 30 min. I eat 6 SMALL meals a day.
Is there anything else I can do to alleviate this nagging discomfort?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear B
I think you maybe need a follow up gastroscopy and test for the bacteria H pylori - you may need antibiotics if the stomach lining is still irritated and red.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Dr Bets | 2011/03/09

Try Mucaine ( antiacid and local anaesthetic)
Dr Bets

Reply to Dr Bets
Posted by: B | 2011/03/09

Dr Bets, please also tell me what I can use as pain relief.
Thank you

Reply to B
Posted by: Cyberdoc | 2011/03/09

Dear B
I think you maybe need a follow up gastroscopy and test for the bacteria H pylori - you may need antibiotics if the stomach lining is still irritated and red.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement